# SDR AWXA200700400

- Difficulty date: March 4, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298881
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED FUSELAGE SKIN, BS 951, S10L AT THE L2 DOOR UPPER HINGE CUT OUT.  REPAIRED FUSELAGE SKIN, BS 951, S10L AT THE L2 DOOR UPPER HINGE CUT OUT IAW B737-300 SRM 53-60-01.
